Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the metrization of $ \gamma $-spaces


Author: Harold W. Martin
Journal: Proc. Amer. Math. Soc. 57 (1976), 332-336
MSC: Primary 54E35
MathSciNet review: 0413056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The class of quasi Nagata spaces, which strictly includes the class of wN-spaces, is defined. A closely related class of spaces, pseudo Nagata spaces, are also defined. It is shown that a Hausdorff $ \gamma $-space is metrizable if and only if it is either a quasi Nagata space or a pseudo Nagata space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E35

Retrieve articles in all journals with MSC: 54E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0413056-3
Keywords: $ \gamma $-space, metrizable space, Nagata space, wN-space, quasi Nagata space, pseudo Nagata space
Article copyright: © Copyright 1976 American Mathematical Society